Publications Count: 23

15 Team Members
Filters -> Year: 2019
1
TITLE: A nonpolynomial collocation method for fractional terminal value problems  Full Text
AUTHORS: Ford, NJ; Morgado, ML ; Rebelo, M ;
SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 275, PAGES: 392-402, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 8
2
TITLE: AN IMPLICIT FINITE DIFFERENCE APPROXIMATION FOR THE SOLUTION OF THE DIFFUSION EQUATION WITH DISTRIBUTED ORDER IN TIME
AUTHORS: Ford, NJ; Morgado, ML ; Rebelo, M ;
SOURCE: ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, VOLUME: 44, PAGES: 289-305, PUBLISHED: 2015
INDEXED IN: Scopus WOS
3
TITLE: Banach algebra of the Fourier multipliers on weighted Banach function spaces
AUTHORS: Alexei Karlovich ;
SOURCE: CONCRETE OPERATORS, VOLUME: 2, ISSUE: 1, PAGES: 27-36, PUBLISHED: 2015
INDEXED IN: WOS CrossRef
5
TITLE: Characterization of polynomials and higher-order Sobolev spaces in terms of functionals involving difference quotients  Full Text
AUTHORS: Rita Ferreira ; Carolin Kreisbeck; Ana Margarida Ribeiro ;
SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 112, PAGES: 199-214, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
6
TITLE: COMMUTATORS OF CONVOLUTION TYPE OPERATORS ON SOME BANACH FUNCTION SPACES  Full Text
AUTHORS: Alexei Yu. Karlovich ;
SOURCE: ANNALS OF FUNCTIONAL ANALYSIS, VOLUME: 6, ISSUE: 4, PAGES: 191-205, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
7
TITLE: Dengue transmission during the 2014 FIFA World Cup in Brazil  Full Text
AUTHORS: Mara Aguiar ; Giovanini Evelim Coelho; Filipe Rocha; Luis Mateus; Jose Eduardo M Marques Pessanha; Nico Stollenwerk;
SOURCE: LANCET INFECTIOUS DISEASES, VOLUME: 15, ISSUE: 7, PAGES: 765-766, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
8
TITLE: Effect of granular characteristics on the viscoelastic and mechanical properties of native chestnut starch (Castanea sativa Mill)  Full Text
AUTHORS: Andre M Lemos; Ana S Abraao; Bruno R Cruz; Maria L Luisa Morgado ; Magda Rebelo ; Fernando M Nunes ;
SOURCE: FOOD HYDROCOLLOIDS, VOLUME: 51, PAGES: 305-317, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 9
10
TITLE: FRACTIONAL PENNES' BIOHEAT EQUATION: THEORETICAL AND NUMERICAL STUDIES
AUTHORS: Luis L Ferras; Neville J Ford; Maria L Morgado ; Jo Ao M Nobrega; Magda S Rebelo ;
SOURCE: FRACTIONAL CALCULUS AND APPLIED ANALYSIS, VOLUME: 18, ISSUE: 4, PAGES: 1080-1106, PUBLISHED: 2015
INDEXED IN: Scopus WOS
11
TITLE: Fractional Pennes’ Bioheat Equation: Theoretical and Numerical Studies
AUTHORS: Luis L Ferrás; Neville J Ford; Maria L Morgado ; João M Nóbrega; Magda S Rebelo ;
SOURCE: Fractional Calculus and Applied Analysis, VOLUME: 18, ISSUE: 4, PUBLISHED: 2015
INDEXED IN: CrossRef: 7
12
TITLE: FREDHOLMNESS AND INDEX OF SIMPLEST WEIGHTED SINGULAR INTEGRAL OPERATORS WITH TWO SLOWLY OSCILLATING SHIFTS  Full Text
AUTHORS: Alexei Yu. Karlovich ;
SOURCE: BANACH JOURNAL OF MATHEMATICAL ANALYSIS, VOLUME: 9, ISSUE: 3, PAGES: 24-42, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 3
13
TITLE: GENERALIZED SYNCHRONIZATION IN A SYSTEM OF SEVERAL NON-AUTONOMOUS OSCILLATORS COUPLED BY A MEDIUM  Full Text
AUTHORS: Rogerio Martins ; Goncalo Marais ;
SOURCE: KYBERNETIKA, VOLUME: 51, ISSUE: 2, PAGES: 347-373, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
14
TITLE: Impact of tuberculosis treatment length and adherence under different transmission intensities  Full Text
AUTHORS: Pinho, STR; Rodrigues, P ; Andrade, RFS; Serra, H; Lopes, JS; Gomes, MGM;
SOURCE: THEORETICAL POPULATION BIOLOGY, VOLUME: 104, PAGES: 68-77, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
15
TITLE: Inviscid limit for 2D stochastic Navier-Stokes equations  Full Text
AUTHORS: Fernanda Cipriano ; Ivan Torrecilla;
SOURCE: STOCHASTIC PROCESSES AND THEIR APPLICATIONS, VOLUME: 125, ISSUE: 6, PAGES: 2405-2426, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef
16
TITLE: Maximally Modulated Singular Integral Operators and their Applications to Pseudodifferential Operators on Banach Function Spaces
AUTHORS: Alexei Yu. Karlovich ;
SOURCE: 7th Conference on Function Spaces in FUNCTION SPACES IN ANALYSIS, VOLUME: 645, PAGES: 165-178, PUBLISHED: 2015
INDEXED IN: WOS
17
TITLE: Numerical approximation of distributed order reaction-diffusion equations  Full Text
AUTHORS: Morgado, ML ; Rebelo, M ;
SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 275, PAGES: 216-227, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef: 50
18
TITLE: On a Weighted Singular Integral Operator with Shifts and Slowly Oscillating Data  Full Text
AUTHORS: Karlovich, AY ; Karlovich, YI; Lebre, AB;
SOURCE: Complex Analysis and Operator Theory, PUBLISHED: 2015
INDEXED IN: Scopus
19
TITLE: Prediction and Predictability in Population Biology: Noise and Chaos
AUTHORS: Stollenwerk, N; Mateus, L; Rocha, F; Skwara, U; Ghaffari, P; Aguiar, M ;
SOURCE: MATHEMATICAL MODELLING OF NATURAL PHENOMENA, VOLUME: 10, ISSUE: 2, PAGES: 142-162, PUBLISHED: 2015
INDEXED IN: Scopus WOS CrossRef

Results per Page: 20.
Page 1 of 2. Total results: 23.